# SDR AALA202401034881

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 64,401 hours, 37,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Part number: NONE
- Condition: Illuminated
- Location: Ovrwng Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING RAMP SLIDE BATTERY FAULTING. MAINTENANCE REPLACED THE RIGHT OVERWING RAMP SLIDE BATTERY.
